| Model Number |
956-610 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Fracture (1260)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
05/01/2018
Type of Reportable Event
Malfunction
Event or Problem Description
According to the complaint, blood projected out from the syringe due to a crack on the body of the syringe.The user was not in contact with blood.
Additional Manufacturer Narrative
It is stated that the device was evaluated by the manufacturer, but that the device not was returned to the manufacturer.This is because device evaluation was performed on a device from the same lot but not on the actual device.Investigation has identified that the root cause is a manufacturing error related to the labeling assembly in the production.